American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Apoorva Khare. Standard parabolic subsets of highest weight modules. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Pellicer and Egon Schulte. Regular polygonal complexes in space, II. Trans. Amer. Math. Soc. 365 (2013) 2031-2061.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Pellicer and Egon Schulte. Regular polygonal complexes in space, I. Trans. Amer. Math. Soc. 362 (2010) 6679-6714. MR 2678991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia